# SDR FDEA202003290623

- Difficulty date: March 29, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 1282 X = - 8.5 FOUND CROWN DAMAGED .  MAIN DECK FLOOR SEAT TRACK AT STATION 1282 X = - 8.5 , DAMAGED CROWN EVALUATED AND   FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CROWN   DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION   1269 TO STA 1311 X = - 8.5 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 . REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100 .
